Israel Journal of Mathematics

, Volume 33, Issue 2, pp 149–154

Algebras satisfying a Capelli identity

  • Amitai Regev

DOI: 10.1007/BF02760555

Cite this article as:
Regev, A. Israel J. Math. (1979) 33: 149. doi:10.1007/BF02760555


The sequence of cocharacters (c.c.s.) of a P.I. algebra is studied. We prove that an algebra satisfies a Capelli identity if, and only if, all the Young diagrams associated with its cocharacters are of a bounded height. This result is then applied to study the identities of certain P.I. algebras, includingFk.

Copyright information

© Hebrew University 1979

Authors and Affiliations

  • Amitai Regev
    • 1
    • 2
  1. 1.Department of Pure MathematicsThe Weizmann Institute of ScienceRehovotIsrael
  2. 2.University of California San DiegoLa JollaUSA

Personalised recommendations